Meromorphic functions of matrix arguments and applications

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Sharp estimates are established for the Euclidean norm of matrix-valued meromorphic functions of a matrix argument. Applications of the obtained estimates to the periodic problem and two-point boundary value problem for vector differential equations are also discussed.

Original languageEnglish
Pages (from-to)1727-1738
Number of pages12
JournalApplicable Analysis
Issue number12
StatePublished - 1 Dec 2009


  • Matrix-valued meromorphic functions
  • Periodic problem
  • Two-point boundary value problem
  • Vector differential equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Meromorphic functions of matrix arguments and applications'. Together they form a unique fingerprint.

Cite this